# SDR QXEA200701428

- Difficulty date: September 14, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 14,394 hours, 11,031 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Squib
- Condition: Blown
- Location: Extinguisher
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SMF FLIGHT NR 2359: 45 MINUTES INTO FLIGHT FROM PDX, MASTER WARNING AND CHECK FIRE DETECT LIGHT ILLUMINATED.  ALSO BAGGAGE AFT AND FWD FIRE BOTTLE CAUTION LIGHT ILLUMINATED.  MAINTENANCE PER Q400 FIM TASK 26-10-00-810-815, ITEM 4A(1).  REMOVED AND REPLACED LOW RATE FIRE EXTINGUISHER BOTTLE AND FOUND SQUIB BLOWN.  REMOVED AND REPLACED LOW RATE FIRE EXTINGUISHER BOTTLE IAW MTC 6262205.  REMOVED AND REPLACED DISCHARGED SQUIB IAW MTC 6262206.  REMOVED SERVICEABLE SQUIB AND INSTALLED ON NEW SERVICEABLE LOW RATE FIRE EXTINGUISHER BOTTLE.  OPS CHECK GOOD PER AMM TASK 26-12-06-710-801 AND 26-20-00-710-802.  AIRCRAFT RETURNED TO SERVICE.
